Universidad Complutense de Madrid
E-Prints Complutense

Single-mode Anisotropic Cylindrical Dielectric Waveguides



Último año

Fernández Álvarez-Estrada, Ramón y Calvo Padilla, María Luisa (1983) Single-mode Anisotropic Cylindrical Dielectric Waveguides. Optica Acta: International Journal of Optics, 30 (4). pp. 481-503. ISSN 0030-3909

URL Oficial: http://dx.doi.org/10.1080/713821213

URLTipo de URL


We study anisotropic cylindrical dielectric waveguides under the following conditions: (1) their cross section Ω has arbitrary shape; (2) the dielectric permittivity tensor ε has discontinuities at the boundaries, as well as a graded spatial variation; (3) Ω is small, and ε minus the unit 3 × 3 matrix (I) is small and smooth, so that only one pair of propagation modes is allowed. A general and exact dispersion relation for the propagation modes is derived, using integral equation techniques and the long wavelength singularity of the free-space Green's function in two dimensions. We present approximate explicit solutions of the dispersion relation to first order in (ε− I), which exhibit a logarithmic dependence and birefringence, in general. Some numerical estimates are also given. Approximate dispersion relations up to and including second order in (ε − I) are also discussed. The scattering problem is treated briefly.

Tipo de documento:Artículo
Información Adicional:

© Taylor & Francis.

Palabras clave:Optics
Materias:Ciencias > Física > Optica
Código ID:25896
Depositado:27 Jun 2014 11:39
Última Modificación:27 Jun 2014 11:39

Descargas en el último año

Sólo personal del repositorio: página de control del artículo